# SDR SWIA202266865

- Difficulty date: August 29, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H PRESSURE FLOOR SILL HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 409.00 + 128 AND FS 559.00.     (C-CHECK RO 11/12/2022)    REPAIRED MULTIPLE AREAS OF CORROSION AT 24 EA. LOCATIONS ON THE R/H PRESSURE FLOOR SILL BETWEEN FS 409.00 + 128 AND FS 559.00 REF REO 601R-53-41-666 REV-C, DATED 2012-11-06, AND REO601R-53-41-3070 REV --, DATED 2022-09-23. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUATION FOR DETAILS.
